UNIGE document Scientific Article
previous document  unige:12584  next document
add to browser collection
Title

A strongly nonlinear problem arising in glaciology

Authors
Rappaz, Jacques
Published in Mathematical Modelling and Numerical Analysis. 1999, vol. 33, no. 2, p. 395 - 406
Abstract The computation of glacier movements leads to a system of nonlinear partial differential equations. The existence and uniqueness of a weak solution is established by using the calculus of variations. A discretization by the finite element method is done. The solution of the discrete problem is proved to be convergent to the exact solution. A first simple numerical algorithm is proposed and its convergence numerically studied.
Stable URL http://archive-ouverte.unige.ch/unige:12584
Full text
Identifiers
Structures

208 hits

108 downloads

Update

Deposited on : 2010-11-23

Export document
Format :
Citation style :